CureZone   Log On   Join
Re: Heart flutters???
 
  Views: 6,573
Published: 15 years ago
 
This is a reply to # 872,928

Re: Heart flutters???


I had the same feeling in my heart: waking me up at night with my heart pounding. It would come and go. Mirena can cause arrhythmia.

It can also cause pneumonia which is what I thought of when I read the part about the gurgling sound in your chest.

The side effects are listed on page 9 and 10 at this site:

http://www.mirena.ca/en/pdfs/MirenaEn.pdf


You do have the Mirena, right? You didn't exactly say so in your message. I had the Mirena and had it removed 8 days ago.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

2.734 sec, (1)